# SDR JJBA20171020008

- Difficulty date: October 20, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 37,253 hours, 50,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  . R & R THE LAMPS IAW AMM 33-00-00.  OPS CHECKED GOOD.
